# SDR CA040927006

- Difficulty date: September 20, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 15,239 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 8200 · Water Injection System
- Part: Line
- Part number: 2767030389
- Condition: Cracked
- Location: Engine Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WATER METHANOL SYSTEM WAS MEL'D ON LT ENGINE.  LATER INVESTIGATION REVEALED A BROKEN RIGID LINE IN THE LT ENGINE NACELLE.  LINE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
